Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hissing noise or tinicity
Apr 26, 2013

Hi doctor how are you. iam 40m india diagnosed with HIV with 348. after 2 months with TB. iam completing tb medication this month. initially had lot of problems like low hemoglobin rash etc. now iam 85% ok. even my cd 4 increased around 420 plus. and wght also normal 65kg. my only worry is ear hissing sound both ears while wake up or in the silent place otherwise no issues. initially was on zid+nevrp+lamiudne. since low hemoglobin changed to viraday. now everything seems to be ok . only side effect is little hissing noise both ears. ENT expert advised to take biloba iam taking since 4-5 month but no improvement.Also ENT expert told due to effaviren iam getting hissing kind noise. Will it damage my ear? VIRADAY is good single pill per day . If i change my regimen will hissing noise will go? or i have to live with it? Can i change my regimen for few months and see if it doesn't improve can i go back my previous regimen? thank you doctor

Response from Dr. Young

Hello and thanks for posting from India.

Dr. Holodny previously answered this question.

I'd think that it's unlikely that your ear symptoms are related to HIV or HIV treatments, though hearing side effects can result from some tuberculosis medications (especially the aminoglycoside type).

I hope that helps and good luck, BY



Previous
Access to free HAART medication in Brazil
Next
cd4_640

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement